14 article(s) found.
<< Previous 1 2
Phenytoin toxicity presenting with acute visual loss and acute delirium, a case report  - 408KB
by Sin-Hong Chew, Irene Looi, Yoke-Lin Lo, Kheng-Seang Lim
Phenytoin is a widely prescribed antiepileptic agent for both focal and generalized seizure. We report a case of a 20-year-old man with focal epilepsy presented with acute bilateral visual loss, and d...
Primary hypothalamic lymphoma with extensive ventricular enhancement and hydrocephalus  - 2,053KB
by Shi-Lin Yang, Tao Yang, Xue-Mei Zhang
Primary central nervous system lymphoma (PCNSL) is an aggressive malignancy arising exclusively in the central nervous system (CNS). PCNSL represents 1-5% of intracranial neoplasms and approximately 1...
Dengue haemorrhagic encephalitis with bilateral thalamicinvolvement, possibility of concurrent infection  - 245KB
by Sora Yasri, Viroj Wiwanitkit
We read the publication by Ko et el. on “Dengue haemorrhagic encephalitis: Report of a child from Myanmar with bilateral thalamic involvement” with a great interest.1 The bilateral thalamic involv...
A response to “Dengue haemorrhagic encephalitis: Report of a child from Myanmar with bilateral thalamic involvement, possibility of concurrent infection”  - 278KB
by Khine Mi Mi Ko, Kyaw Linn, Nay Linn, Si-Lei Fong
We would like to thank Yasri and Wiwanitkit, for draw attention to the possibility of concurrent infection with Japanese encephalitis (JE) and influenza A, in our report of a child with dengue hemorrh...
Or, view the complete article list (warning, large page load).